Prozac Update

Well, Will has been on the Prozac for 6 days now. The doctor said that it takes 3-4 months to see the full therapeutic effect, but that bad side effects are usually seen withing the first 3-4 days. These bad sided effects include increased agitation, increased hyperactivity, and increased sleepiness, to name a few. Over the past week, I've felt like Will has more hyperactive and agitated than normal, but Jeremiah said that he was just his typical self. So, I let it go. However, today his teacher voiced a concern about Will's hyperactivity and energy level. Will has been at this school for over a year, and no one has ever mentioned Will's hyperactivity level. This is how I knew that my suspicions were true. They also said that due to Will's recent growth he's getting physically harder to control. This makes me really sad. I had high hopes that the Prozac may be the answer to Will's energy level. The main problem with his high energy level is that he isn't able to focus, even for 2 minutes, and this prevents him from learning a lot of things that I think he could learn otherwise. I called the doctor today to talk about this, but he's out of the office until Monday. So, we're going to continue the medication until we talk to him next week. Please pray that Will will calm down and be able to focus and learn at school. I'll post again when I have more news.